# SDR SWIA200413595

- Difficulty date: July 17, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft time: 18,175 hours, 26,750 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Leaking
- Location: Engine Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON TAKEOFF OUT OF LAX AT ABOUT 300 FT, RECEIVED A DUCT LEAK ON LEFT ENGINE.  SHUTDOWN LEFT ENGINE AND LIGHT EXTINGUISHED AFTER 2-3 MINUTES.  RETURNED TO LAX.  REINSTALLED COVER OVER REGULATING VALVE.  RAN ENGINE WITH BLEEDS IN LOW AND AUTO FOR 1/2 HOUR.  NO DEFECTS NOTED.
